# SDR DALA2024120311408

- Difficulty date: November 27, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N852DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31963
- Aircraft time: 28,349 hours, 11,179 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Fastener
- Condition: Corroded
- Location: Sta 986.5, Wl 20
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0689773) CORROSION ALONG FLOOR MOUNTING STRUCTURE FASTENER HOLES ALONG STA 986.5, WL 208, BETWEEN LBL 45 AND RBL 45. REPAIRED FLOOR BEAM AT STA 986.5 WL 208 BETWEEN LBL 45 TO RBL 45 PER B737-900 SRM 53-70-51-2R-4.
